Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 47, NWS Miami, FL

November 26, 20085 counties in Florida

NWS Miami, FL issued this red flag warning at Nov 26, 2008, 2:23 PM EST for 5 counties in Florida. It took effect at Nov 27, 2008, 5:07 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2008, 2:23 PM EST (19:23 UTC)
In effect from
Nov 27, 2008, 5:07 AM EST
Expired
Nov 27, 2008, 6:00 PM EST
In force
13 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 261923
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
223 PM EST WED NOV 26 2008

FLZ063-066-069-070-270000-
/O.UPG.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/
/O.NEW.KMFL.FW.W.0047.081127T1600Z-081128T0100Z/
/O.CON.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
223 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EST THURSDAY 
FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EST THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR A LONG DURATION THIS
AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED COLD
FRONT THAT WENT THROUGH EARLY THIS MORNING. RED FLAG CONDITIONS
WILL AGAIN BE VERY POSSIBLE ON THURSDAY AS THE DRY AIRMASS
REMAINS IN PLACE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ067-071-073-075-270000-
/O.CON.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/
/O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-
223 PM EST WED NOV 26 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR A LONG DURATION THIS
AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED
COLD FRONT THAT WENT THROUGH EARLY THIS MORNING. RED FLAG CONDITIONS
ARE POSSIBLE ON THURSDAY AS THE DRY AIRMASS REMAINS IN PLACE,
BUT THE CONFIDENCE IS A BIT ON THE LOW SIDE THAT THE 4 HOUR
DURATION WILL OCCUR. BUT A FIRE WEATHER WATCH HAS BEEN ISSUED 
FOR THURSDAY AND THE FORECAST CONDITIONS WILL BE MONITORED FOR A
POSSIBLE WARNING LATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ068-072-074-168-172>174-270000-
/O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
223 PM EST WED NOV 26 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RHS THIS AFTERNOON ARE EXPECTED TO REMAIN JUST ABOVE CRITICAL LEVELS 
AS A SLIGHT NORTHEASTERLY WIND FLOW DEVELOPS THIS AFTERNOON...BRINGING
MODIFIED AIR INTO THE AREA FROM THE ATLANTIC. DRY AIR IS EXPECTED
TO REMAIN IN PLACE OVER THE AREA ON THURSDAY AS A SURFACE HIGH
SETTLES CLOSER TO THE AREA OVER WEST CENTRAL FLORIDA. RED FLAG 
CONDITIONS ARE POSSIBLE ON THURSDAY AS THE DRY AIRMASS REMAINS IN
PLACE, BUT THE CONFIDENCE IS A BIT ON THE LOW SIDE THAT THE 4 HOUR
DURATION WILL OCCUR. BUT A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
THURSDAY AND THE FORECAST CONDITIONS WILL BE MONITORED FOR A
POSSIBLE WARNING LATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
3 follow-up statements
000 
WWUS82 KMFL 270011
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
711 PM EST WED NOV 26 2008

FLZ063-066-069-070-270815-
/O.EXP.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/
/O.CON.KMFL.FW.W.0047.081127T1600Z-081128T0100Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
711 PM EST WED NOV 26 2008

...THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED...
...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM EST
THURSDAY...

LATEST SURFACE OBSERVATIONS ACROSS SOUTH FLORIDA INDICATED THAT RH
VALUES HAVE RISEN ABOVE 35 PERCENT. THEREFORE THE RED FLAG WARNING
THAT WAS IN EFFECT FOR MOST OF SOUTH FLORIDA FOR WEDNESDAY
AFTERNOON AND EVENING HAS BEEN ALLOWED TO EXPIRE.

RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR A LONG DURATION
THURSDAY AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A
DEPARTED COLD FRONT THAT WENT THROUGH EARLY WEDNESDAY MORNING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ067-071-073-075-270815-
/O.EXP.KMFL.FW.W.0046.000000T0000Z-081127T0000Z/
/O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/
INLAND PALM BEACH-INLAND BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-
711 PM EST WED NOV 26 2008


...THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...


LATEST SURFACE OBSERVATION ACROSS SOUTH FLORIDA INDICATED THAT RH
VALUES HAVE RISEN ABOVE 35 PERCENT. THEREFORE THE RED FLAG WARNING
THAT WAS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING HAS BEEN
ALLOWED TO EXPIRE.

RHS ARE EXPECTED TO BE BELOW 35 PERCENT FOR SEVERAL HOURS THURSDAY
AFTERNOON AS DRY AIR CONTINUES OVER THE AREA BEHIND A DEPARTED
COLD FRONT THAT WENT THROUGH EARLY WEDNESDAY MORNING. FOR THIS
REASON A FIRE WEATHER WATCH CONTINUES IN EFFECT FROM THURSDAY
MORNING TO THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ068-072-074-168-172>174-270815-
/O.CON.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/
METRO PALM BEACH-METRO BROWARD-METRO MIAMI DADE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
711 PM EST WED NOV 26 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

DRY AIR IS EXPECTED TO REMAIN IN PLACE OVER THE AREA ON THURSDAY
AS A SURFACE HIGH SETTLES CLOSER TO THE AREA OVER WEST CENTRAL
FLORIDA. RED FLAG CONDITIONS ARE POSSIBLE ON THURSDAY AS THE DRY
AIRMASS REMAINS IN PLACE...HOWEVER, CONFIDENCE AT THIS TIME IS A
BIT ON THE LOW SIDE, AND THE 4 HOUR DURATION MAY NOT OCCUR.
THEREFORE, A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY AND THE
FORECAST CONDITIONS WILL BE MONITORED FOR A POSSIBLE WARNING
LATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
000 
WWUS82 KMFL 271007
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
507 AM EST THU NOV 27 2008

FLZ067-068-071>075-168-172>174-272300-
/O.UPG.KMFL.FW.A.0031.081127T1600Z-081128T0100Z/
/O.EXB.KMFL.FW.W.0047.081127T1600Z-081127T2300Z/
INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD-
INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
507 AM EST THU NOV 27 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR PALM BEACH, BROWARD, MIAMI-DADE AND MAINLAND
MONROE COUNTIES FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE
FROM LAT THIS MORNING THROUGH THIS AFTERNOON AS DRY AIR CONTINUES
TO MOVE INTO THE AREA FROM THE NORTHWEST TODAY. HIGHS WILL REACH
THE MID 70S AS DEWPOINTS FALL INTO THE LOWER 40S...RESULTING IN
CRITICAL RHS OF LONG DURATION. ALTHOUGH WINDS ARE FORECAST TO
TURN ONSHORE DURING THE AFTERNOON...ENOUGH MIXING IS EXPECTED TO
CONTINUE TO KEEP LOW RHS IN PLACE...EXCEPT PERHAPS ALONG THE
IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ063-066-069-070-272300-
/O.EXT.KMFL.FW.W.0047.081127T1600Z-081127T2300Z/
GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER-
507 AM EST THU NOV 27 2008

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS EVENING FOR GLADES, HENDRY, AND COLLIER COUNTIES FOR RHS
BELOW 35 PERCENT FOR 4 HOURS OR MORE...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS EVENING. 

RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE
FROM LAT THIS MORNING THROUGH THIS AFTERNOON AS DRY AIR CONTINUES
TO MOVE INTO THE AREA FROM THE NORTHWEST TODAY. HIGHS WILL REACH
THE MID 70S AS DEWPOINTS FALL INTO THE MID 30S TO LOWER
40S...RESULTING IN CRITICAL RHS FOR LONG DURATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
000 
WWUS82 KMFL 271924
RFWMFL

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EST THU NOV 27 2008

FLZ063-066-067-070-071-272300-
/O.NEW.KMFL.FW.A.0032.081128T1700Z-081128T2300Z/
/O.CON.KMFL.FW.W.0047.000000T0000Z-081127T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD-
224 PM EST THU NOV 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR ALL AREAS FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR
MORE... 
...FIRE WEATHER WATCH IN EFFECT FOR THE CENTRAL AND NORTHERN
INTERIOR AREAS FRIDAY AFTERNOON FOR POSSIBLE RHS BELOW 35 PERCENT
FOR 4 HOURS OR MORE...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE
THROUGH THIS AFTERNOON AS DRY AIR CONTINUES TO BE IN PLACE OVER 
THE AREA TODAY. HIGHS WILL REACH THE MID 70S AS DEWPOINTS FALL
INTO THE MID 30S TO LOWER 40S...RESULTING IN CRITICAL RHS FOR
LONG DURATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ068-069-072>075-168-172>174-272300-
/O.CON.KMFL.FW.W.0047.000000T0000Z-081127T2300Z/
METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
224 PM EST THU NOV 27 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING FOR ALL AREAS FOR RHS BELOW 35 PERCENT FOR 4 HOURS OR
MORE...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

RHS ARE EXPECTED TO FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE
THIS AFTERNOON AS DRY AIR CONTINUES TO BE IN PLACE OVER THE AREA
TODAY. HIGHS WILL REACH THE MID 70S AS DEWPOINTS FALL INTO THE
LOWER 40S...RESULTING IN CRITICAL RHS OF LONG DURATION. ALTHOUGH
WINDS ARE FORECAST TO TURN ONSHORE DURING THE AFTERNOON...ENOUGH
MIXING IS EXPECTED TO CONTINUE TO KEEP LOW RHS IN PLACE...EXCEPT
PERHAPS ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 26, 1:19 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Nov 26, 1:19 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
119 PM EST WED NOV 26 2008

.AVIATION...VFR CONDITIONS WILL PREVAIL REST OF TODAY THROUGH
EARLY THURSDAY. THERE IS A POSSIBILITY OF LOW LYING AND SHALLOW
RADIATIONAL FOG IN SOME AREAS WHICH MAY INCLUDE KTMB. HIGH LEVEL
MOISTURE WILL INCREASE AND MOVE IN FROM THE NORTH OVERNIGHT TO
PROHIBIT FOG OTHER THAN SHALLOW. WINDS WILL BE SLIGHTLY ONSHORE
(NNW AT KAPF AND NNE AT EAST TERMINALS) AND THEN GO LIGHT NORTH
THIS EVENING. WINDS WILL BE LIGHT NNW EAST AND LIGHT NE KAPF
THURSDAY MORNING.

&&

SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Nov 26, 5:12 AM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
512 AM EST WED NOV 26 2008

FLZ063-066>075-168-172>174-270115-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
512 AM EST WED NOV 26 2008

...HAZARDOUS MARINE CONDITIONS IN THE GULF STREAM TODAY...
...LOWS FALLING TO UPPER 30S NORTHWEST INTERIOR TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: THE COMBINATION OF LIGHT WINDS AND CLEAR SKIES TONIGHT WILL
RESULT IN MINIMUM TEMPERATURES IN THE NORTHERN INTERIOR PORTIONS
OF SOUTH FLORIDA RANGING FROM THE UPPER 30S TO THE MID 40S.

WAVES: NORTHERLY WINDS WILL INTERACT WITH THE GULF STREAM AND
PRODUCE SEAS TO 7 FEET TODAY AND SLOWLY SUBSIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.